# SDR CALA2012052900369

- Difficulty date: May 24, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 41,443 hours, 15,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHT ASSY ABOVE AND ADJACENT TO INTERIOR L-2 DOOR INOPERATIVE. REPLACED BATTERY CHARGER & AMP; PACK M1673 IAW AMM 33-51-06.  ALL EMERGENCY LIGHTS, OPS CHECKED OK.
